Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 64, NWS New Orleans, LA

June 1, 2014Saint Tammany Parish, Washington Parish, Louisiana; Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jun 1, 2014, 6:44 AM CDT for Saint Tammany Parish, Washington Parish, Louisiana; Hancock County, Pearl River County, Mississippi. It took effect at Jun 1, 2014, 10:00 AM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 6:44 AM CDT (11:44 UTC)
In effect from
Jun 1, 2014, 10:00 AM CDT
Expired
Jun 4, 2014, 7:00 AM CDT
In force
69 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS

The river

Written for the forecast point Pearl River near Bogalusa (BXAL1). The gauge peaked at 18.73 ft at Jun 2, 2014, 4:00 PM CDT.

actionminormoderate1618202206/0106/0206/0306/0406/05
Action stage
16 ft
Minor stage
18 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WGUS44 KLIX 011144
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
644 AM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVER IN LOUISIANA...AND 
MISSISSIPPI.

THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES
THE PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
  PEARL RIVER COUNTIES/PARISHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-021744-
/O.NEW.KLIX.FL.W.0064.140601T1500Z-140604T1200Z/
/BXAL1.1.ER.140601T1500Z.140602T1200Z.140604T0600Z.NO/
644 AM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEARL RIVER NEAR BOGALUSA.
* FROM THIS MORNING TO WEDNESDAY MORNING.
* AT 6:00 AM SUNDAY THE STAGE WAS 17.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 18.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS
* IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED.

&&
 
LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976

$$

LAC103-MSC045-109-021744-
/O.NEW.KLIX.FL.W.0065.140602T1800Z-000000T0000Z/
/PERL1.1.ER.140602T1800Z.140604T0600Z.000000T0000Z.NO/
644 AM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEARL RIVER NEAR PEARL RIVER.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 6:00 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 15.0 FEET BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS

&&
 
LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955

$$
5 follow-up statements
525 
WGUS84 KLIX 020110
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
810 PM CDT SUN JUN 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
  
THE PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-030710-
/O.EXT.KLIX.FL.W.0064.000000T0000Z-140604T0000Z/
/BXAL1.1.ER.000000T0000Z.140602T1200Z.140603T1800Z.NO/
810 PM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL TUESDAY EVENING.
* AT 7:00 PM SUNDAY THE STAGE WAS 18.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT AROUND 18.5 FEET BY TOMORROW MORNING. THE RIVER IS EXPECTED TO
  FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS
* IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED.
* IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE 
  MANAGEMENT PROPERTY WILL BE FLOODED.


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976




$$

LAC103-MSC045-109-030710-
/O.EXT.KLIX.FL.W.0065.140602T0600Z-000000T0000Z/
/PERL1.1.ER.140602T0600Z.140604T0600Z.000000T0000Z.NO/
810 PM CDT SUN JUN 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR PEARL RIVER.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 7:00 PM SUNDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
  TONIGHT AND THEN CONTINUE TO RISE UNTIL CRESTING AT AROUND 15.0 FEET 
  BY LATE TUESDAY NIGHT.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955




$$
760 
WGUS84 KLIX 021337
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
837 AM CDT MON JUN 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 

THE PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-031937-
/O.EXT.KLIX.FL.W.0064.000000T0000Z-140604T0200Z/
/BXAL1.1.ER.000000T0000Z.140602T1800Z.140603T2000Z.NO/
837 AM CDT MON JUN 2 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL TUESDAY EVENING.
* AT  8:00 AM MONDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS
* IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED.
* IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE 
  MANAGEMENT PROPERTY WILL BE FLOODED

&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976

$$

LAC103-MSC045-109-031936-
/O.CON.KLIX.FL.W.0065.000000T0000Z-000000T0000Z/
/PERL1.1.ER.000000T0000Z.140604T0000Z.000000T0000Z.NO/
837 AM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR PEARL RIVER.
* UNTIL FURTHER NOTICE.
* AT  8:00 AM MONDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955

$$
460 
WGUS84 KLIX 030206
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
906 PM CDT MON JUN 2 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 

THE PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-040600-
/O.EXT.KLIX.FL.W.0064.000000T0000Z-140604T0600Z/
/BXAL1.1.ER.000000T0000Z.140603T0030Z.140604T0000Z.NO/
906 PM CDT MON JUN 2 2014

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL LATE TUESDAY NIGHT.
* AT 8:00 PM MONDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL 
  BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 18.5 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED. THE BOGUE CHITTO WILDLIFE MANAGEMENT AREA WILL BE 
  INUNDATED WITH WATER IN RECREATIONAL CAMPS AND OVER ACCESS ROADS
* IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED.
* IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE 
  MANAGEMENT PROPERTY WILL BE FLOODED.


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976




$$

LAC103-MSC045-109-040805-
/O.EXT.KLIX.FL.W.0065.000000T0000Z-140607T1800Z/
/PERL1.1.ER.000000T0000Z.140604T0000Z.140607T1200Z.NO/
906 PM CDT MON JUN 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR PEARL RIVER.
* UNTIL SATURDAY AFTERNOON.
* AT  8:00 PM MONDAY THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL SLOWLY 
  CRESTING AT AROUND 15.0 FEET FROM TOMORROW EVENING THROUGH WEDNESDAY
  AFTERNOON. THE RIVER IS EXPECTED TO BEGIN SLOWLY FALLING BY WEDNESDAY
  EVENING...FALLING BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955




$$
202 
WGUS84 KLIX 031456
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
956 AM CDT TUE JUN 3 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
THE PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
HANCOCK AND PEARL RIVER COUNTIES/PARISHES 
  
THE PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
PEARL RIVER COUNTIES/PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-041200-
/O.EXT.KLIX.FL.W.0064.000000T0000Z-140604T1200Z/
/BXAL1.1.ER.000000T0000Z.140603T0030Z.140604T0600Z.NO/
956 AM CDT TUE JUN 3 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE PEARL RIVER NEAR BOGALUSA.
* UNTIL WEDNESDAY MORNING.
* AT 9:00 AM TUESDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL  
  BELOW FLOOD STAGE BY LATE TONIGHT.
* IMPACT...AT 17.0 FEET...WOODLANDS AND CROP ACREAGE ALONG THE RIVER 
  WILL BE FLOODED.
* IMPACT...AT 16.0 FEET...WOODLANDS ALONG THE RIVER AND WILDLIFE 
  MANAGEMENT PROPERTY WILL BE FLOODED.

&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976




$$

LAC103-MSC045-109-042056-
/O.EXT.KLIX.FL.W.0065.000000T0000Z-140608T0600Z/
/PERL1.1.ER.000000T0000Z.140604T1200Z.140608T0000Z.NO/
956 AM CDT TUE JUN 3 2014

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE PEARL RIVER NEAR PEARL RIVER.
* UNTIL LATE SATURDAY NIGHT.
* AT 9:00 AM TUESDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT AROUND 15.3 FEET BY TOMORROW MORNING. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955




$$
346 
WGUS84 KLIX 040053
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
753 PM CDT TUE JUN 3 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR BOGALUSA AFFECTING ST. TAMMANY...WASHINGTON...
  HANCOCK AND PEARL RIVER COUNTIES/PARISHES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  PEARL RIVER NEAR PEARL RIVER AFFECTING ST. TAMMANY...HANCOCK AND 
  PEARL RIVER COUNTIES/PARISHES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-117-MSC045-109-040123-
/O.CAN.KLIX.FL.W.0064.000000T0000Z-140604T1200Z/
/BXAL1.1.ER.000000T0000Z.140603T0030Z.140603T2315Z.NO/
753 PM CDT TUE JUN 3 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE PEARL RIVER NEAR BOGALUSA.
* AT  7:00 PM TUESDAY THE STAGE WAS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:15 PM TUESDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.0 FEET BY THURSDAY
  MORNING.

&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976


$$

LAC103-MSC045-109-050652-
/O.EXT.KLIX.FL.W.0065.000000T0000Z-140607T1200Z/
/PERL1.1.ER.000000T0000Z.140604T1200Z.140607T0600Z.NO/
753 PM CDT TUE JUN 3 2014

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR PEARL RIVER.
* UNTIL SATURDAY MORNING.
* AT  7:00 PM TUESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...SECONDARY ROADS TO THE RIVER AND THROUGHOUT 
  HONEY ISLAND SWAMP ARE INUNDATED. PROPERTY IN THE VICINITY OF THE 
  GAGE IS FLOODED THREATENING ABOUT 20 HOMES ALONG THE LEFT BANK
* IMPACT...AT 13.0 FEET...THE EAST AND WEST CHANNELS OF THE RIVER WILL
  BEGIN TO MERGE. HONEY ISLAND SWAMP TRAILS WILL BE UNDER WATER AS 
  INUNDATION OF THE SWAMP BEGINS

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 1, 3:15 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 1, 3:15 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
315 AM CDT SUN JUN 1 2014

.SYNOPSIS...

FINALLY STARTING TO SEE SOME CHANGES IN THE PATTERN. UPPER LOW
THAT WAS WOBBLING AROUND THE ARKLATEX FOR THE LAST SEVERAL DAYS
HAS WEAKENED AND DRIFTED SOUTH INTO THE WESTERN GULF OF MEXICO.
MOST CONVECTION IS OVER THE CENTRAL GULF EARLY THIS MORNING. THERE
ARE A FEW SHOWERS THAT HAVE MOVED ONSHORE FROM THE GULF...BUT
CERTAINLY NOT OF THE INTENSITY OF THE PAST SEVERAL MORNINGS.
AIRMASS REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES NEAR 2
INCHES. EARLY MORNING TEMPERATURES RANGE FROM 69 AT MCCOMB TO 76
AT NEW ORLEANS LAKEFRONT AND GALLIANO. DEW POINTS ARE IN THE UPPER
60S AND LOWER 70S WITH LIGHT EASTERLY WINDS.

&&

.SHORT TERM...

UPPER LOW WILL CONTINUE TO WEAKEN AND MOVE SOUTH TO SOUTHWEST INTO
MEXICO OVER THE NEXT 3 DAYS. THIS WILL STILL LEAVE A WEAKNESS IN
THE UPPER FLOW ACROSS THE AREA THROUGH AT LEAST TUESDAY. MOISTURE
LEVELS WILL REMAIN RATHER HIGH THROUGH TUESDAY WITH PRECIPITABLE
WATER VALUES REMAINING BETWEEN 1.75 AND 2 INCHES. WITH AN UNSTABLE
AIRMASS IN PLACE...AND NO ORGANIZED FORCING...SHOWERS AND
THUNDERSTORMS WILL FOLLOW MORE SEASONAL DIURNAL TRENDS. AREAL
COVERAGE SHOULD DIMINISH SOMEWHAT WITH EACH PASSING DAY AS
MOISTURE LEVELS SLOWLY DECREASE. WILL CONTINUE LIKELY POPS TODAY
GRADUALLY FALLING INTO THE CHANCE RANGE TUESDAY. WHILE A FEW CELLS
WILL PRODUCE HEAVY RAINFALL...AREAL AVERAGES ARE EXPECTED TO
REMAIN BELOW AN INCH. TEMPERATURES WILL BE A FEW DEGREES BELOW THE
WARMER GUIDANCE ON HIGHS AND A FEW DEGREES ABOVE THE COOLER LOWS
DUE TO THE SATURATED GROUND IN PLACE THROUGH TUESDAY. 35

&&

.LONG TERM...

WEAK UPPER RIDGING BUILDS ALONG THE GULF COAST WEDNESDAY AND
CONTINUES THROUGH THE END OF THE FORECAST PERIOD. LONGER RANGE
MODELS CONTINUE TO HAVE DIFFICULTIES WITH ENERGY ENTERING THE BAY
OF CAMPECHE FROM MEXICO DURING THE MIDDLE AND END OF THE WEEK. GFS
MOVES A WEAK SURFACE LOW ACROSS THE CENTRAL GULF SATURDAY AND
SUNDAY...WHILE THE ECMWF WAITS UNTIL THE FOLLOWING TUESDAY.

AT THIS TIME...IT APPEARS THAT IN EITHER CASE...EFFECTS WILL
REMAIN SOUTH AND EAST OF OUR AREA. WIND AND WEATHER FORECAST WILL
USE A CONSENSUS APPROACH...WHICH RESEMBLES PREVIOUS FORECAST AND
IS CLOSER TO THE ECMWF SOLUTION. ANY CONVECTION DURING THE
EXTENDED PERIOD IS EXPECTED TO BE ISOLATED AND DIURNAL IN NATURE.
AS SURFACE MOISTURE GRADUALLY DRIES UP...HIGH TEMPERATURES SHOULD
CLIMB A FEW DEGREES...WITH MOST AREAS REACHING 90 DEGREES FOR THE
FIRST TIME THIS SEASON BY THE END OF THE WEEK. 35

&&

.AVIATION...

CONDITIONS AT THE TERMINALS WILL GENERALLY RANGE TO FROM VFR TO MVFR
DUE TO CEILINGS AND OCCASIONAL BOUTS OF CONVECTION DURING THE
PERIOD. A FEW OF THE TAF SITES WILL SEE IFR CONDITIONS DUE TO
STRATUS DURING THE EARLY MORNING HOURS TODAY. THE BEST CHANCE FOR
SHOWERS AND A FEW THUNDERSTORMS WILL BE FROM AROUND DAYBREAK TODAY
THROUGH THE AFTERNOON HOURS. 11

&&

.MARINE...

LIGHT TO MODERATE SOUTHEAST TO FLOW WILL PREVAIL ACROSS THE COASTAL
WATERS DURING THE PERIOD WITH WINDS MOSTLY IN THE 10 TO 15 KNOT
RANGE AND SEAS OF 2 TO 4 FEET. NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY WILL BECOME MORE SCATTERED IN NATURE MONDAY AND TUESDAY BEFORE
BECOMING ISOLATED FOR THE MID WEEK PERIOD. 11

&&

.DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             HYDROLOGIC MONITORING FOR FLOODING

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  70  86  70 /  60  20  50  30
BTR  86  70  87  72 /  60  20  50  20
ASD  85  71  86  71 /  60  20  50  30
MSY  85  74  86  74 /  60  20  50  20
GPT  85  73  85  74 /  60  30  50  30
PQL  85  70  85  70 /  60  30  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 1, 4:42 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 AM CDT SUN JUN 1 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-012145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
442 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED...MAINLY
DURING THE AFTERNOON TODAY. OCCASIONAL LIGHTNING AND BRIEF HEAVY
RAINFALL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
MONDAY AND TUESDAY...THEN BECOMING ISOLATED FOR THE REMAINDER OF
THE WEEK. THE RISK OF ORGANIZED HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:44 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Jun 1, 6:46 AM CDTRiver Flood WarningLIXSaint Tammany61 hr
Jun 1, 12:05 PM CDTSpecial Marine WarningLIX55 min
Jun 1, 1:00 PM CDTAreal Flood AdvisoryLIXJefferson2 hr
Jun 1, 1:29 PM CDTFlash Flood WarningLIXSaint Tammany3 hr

Nearby

River Flood Warnings in Louisiana, 2014River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.